# SDR AU960841

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 081125077
- Condition: Corroded
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CORRODED IN AREA OF LH LOWER BELLY - INVESTIGATION FOUND EXTENSIVE CORROSION IN THE AREA BENEATH THE HEATER DUCTING PNO 0813769-1
